# SDR HEEA955973

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Defective
- Location: Front Control
- Part time: 705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FELT FEEDBACK IN FORE/AFT CYCLIC CONTROLS.
